Advanced search
Start date
Betweenand

Topological invariants of stable maps.

Grant number: 10/01501-5
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): August 01, 2010
Effective date (End): July 31, 2013
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal Investigator:Maria Aparecida Soares Ruas
Grantee:Raúl Adrián Oset Sinha
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil
Associated research grant:08/54222-6 - Singularities, geometry and differential equations, AP.TEM

Abstract

My thesis is based on the study of topological invariants of stable maps, both at a local level and at a global one. The singularity group in ICMC-USP directed by Maria Aparecida Soares Ruas has a wide experience in the Theory of Singularities both from the point of view of Differential Topology for the local case and more algebraic and topological aspects for the golbal treatment of the singularities. A stay in Sao Carlos could help a more profound and complete study than the one carried out in my thesis, aswell as learning new techniques, which combined with the ones developed in my thesis can help to solve some open problems which arise from my work and new problems related to topological invariants. The different approaches of researchers such as M. J. Saia, W. L. Marar or R. Wik Atique may be decisive for this goal.

Scientific publications (5)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
CASONATTO, C.; SINHA, R. OSET. A NOTE ON THE MOND CONJECTURE AND CROSSCAP CONCATENATIONS. JOURNAL OF SINGULARITIES, v. 12, p. 19-26, 2015. Web of Science Citations: 1.
SINHA, RAUL OSET; TARI, FARID. Projections of surfaces in R-4 to R-3 and the geometry of their singular images. REVISTA MATEMATICA IBEROAMERICANA, v. 31, n. 1, p. 33-50, 2015. Web of Science Citations: 9.
OSET SINHA, R.; RUAS, M. A. S.; WIK ATIQUE, R. Classifying codimension two multigerms. MATHEMATISCHE ZEITSCHRIFT, v. 278, n. 1-2, p. 547-573, OCT 2014. Web of Science Citations: 5.
DIAS, FABIO SCALCO; SINHA, RAUL OSET; SOARES RUAS, MARIA APARECIDA. A FORMULA RELATING INFLECTIONS, BITANGENCIES AND THE MILNOR NUMBER OF A PLANE CURVE. Proceedings of the American Mathematical Society, v. 142, n. 7, p. 2353-2368, JUL 2014. Web of Science Citations: 1.
OSET SINHA, RAUL; TARI, FARID. PROJECTIONS OF SPACE CURVES AND DUALITY. QUARTERLY JOURNAL OF MATHEMATICS, v. 64, n. 1, p. 281-302, MAR 2013. Web of Science Citations: 5.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.